American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Tadato Matsuzawa. A calculus approach to hyperfunctions. II . Trans. Amer. Math. Soc. 313 (1989) 619-654. MR 997676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alex Meril. Analytic functionals with unbounded carriers and mean periodic functions . Trans. Amer. Math. Soc. 278 (1983) 115-136. MR 697064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] André Cerezo. Equations with constant coefficients invariant under a group of linear transformations . Trans. Amer. Math. Soc. 204 (1975) 267-298. MR 0430501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia